# SDR IPXA2016022599924

- Difficulty date: February 20, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973100800
- Condition: Punctured
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOOR PANEL NR 161-JF HAS PUNCTURE ON TOP SIDE.  REPAIRED IAW EO 5320-42722-E, SRM 51-77-10, 51-77-11, AND 51-21-10.
